# SDR CALA2017121204412

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 10,432 hours, 3,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LAMP PLASTIC LENS MISSING COVER AT CLOSET AFT SIDE NEAR SEAT 1,B. REPLACED LENS COVER. EMERGENCY LIGHTING OPERATES NORMALLY .
